Skip to content
0 items £0.00
Checkout
 
Due to high demand, deliveries may arrive later than expected right now. We are working hard to dispatch your order as quickly as possible.

Benylin Mucus Cough & Cold All in One Tablets 16 Tablets

Benylin Mucus Cough & Cold All in One Tablets 16 Tablets

Benylin Mucus Cough & Cold All in One Tablets 16 Tablets

£4.59
Save £0.40!
Free delivery
Out of stock
Sorry, we are working hard to stock this item again.
Show similar products
or
Notify me when back in stock
What people say about medino:

Benylin Mucus Cough & Cold All in One tablets offer relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

They contain three active ingredients:

Paracetamol: a pain reliever (analgesic) that also helps to reduce your temperature when you have a fever.
Guaifenesin: an expectorant to help loosen phlegm.
Phenylephrine: a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.

Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg.

Adults, the elderly and children 12 years and over:

Take 2 tablets every 4 hours as required.

Do not take more than 8 tablets (4 doses) in any 24 hour period.

Do not give to children under 12 years old.

Contains paracetamol. Do not take with any other paracetamol-containing products.

Do not drink alcohol (beer, wine, spirits etc) while taking this product.

Do not take Benylin Mucus Cough & Cold All in One Relief Tablets if you:

-Are allergic to paracetamol, guaifenesin, phenylephrine or any of the other ingredients.
-Have a serious heart condition.
-Have high blood pressure (hypertension).
-Have diabetes.
-Have an overactive thyroid.
-Have glaucoma.
-Have difficulty passing urine.
-Are taking antidepressant drugs called monoamine oxidase inhibitors (MAOI’s), or have taken them within the last 14 days - these are medicines such as phenelzine and isocarboxazid.
-Are currently taking other decongestant drugs or stimulants (e.g. ephedrine, amfetamines and xylometazoline).
-Are under 12 years old.

Talk to your doctor or pharmacist before taking Benylin Mucus Cough & Cold All in One Relief Tablets if you:

-Are pregnant or breastfeeding.
-Suffer from kidney or liver problems, including alcoholic liver disease.
-Have circulatory disorders such as a condition called Raynaud's Phenomenon, which results from poor circulation in the fingers and toes.
-Have angina.
-Have an enlarged prostate gland, as this may cause more difficulty in passing urine.
-If you are taking any other medicines.

Possible side effects are:

-Abdominal discomfort.
-Diarrhoea.
-Feeling sick or vomiting.
-Headache.
-Dizziness.
-Difficulty sleeping (insomnia).
-Restlessness.
-Increase in blood pressure.
-Increased heart rate.
-Palpitations.
-Difficulty passing urine.
-Allergic reactions such as a rash or itching. Stop using this medicine and get medical advice if you think you've had an allergic reaction to it.

If you experience any of these side effects stop taking the medication and speak to your doctor or pharmacist.

Continue shopping